File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: An improved ω+ theorem for S1(t)

TitleAn improved ω+ theorem for S1(t)
Authors
Issue Date1991
PublisherOxford University Press. The Journal's web site is located at http://qjmath.oxfordjournals.org/
Citation
Quarterly Journal Of Mathematics, 1991, v. 42 n. 1, p. 501-513 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/156148
ISSN
2015 Impact Factor: 0.853
2015 SCImago Journal Rankings: 1.289
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorTsang, KMen_US
dc.date.accessioned2012-08-08T08:40:35Z-
dc.date.available2012-08-08T08:40:35Z-
dc.date.issued1991en_US
dc.identifier.citationQuarterly Journal Of Mathematics, 1991, v. 42 n. 1, p. 501-513en_US
dc.identifier.issn0033-5606en_US
dc.identifier.urihttp://hdl.handle.net/10722/156148-
dc.languageengen_US
dc.publisherOxford University Press. The Journal's web site is located at http://qjmath.oxfordjournals.org/en_US
dc.relation.ispartofQuarterly Journal of Mathematicsen_US
dc.titleAn improved ω+ theorem for S1(t)en_US
dc.typeArticleen_US
dc.identifier.emailTsang, KM:kmtsang@maths.hku.hken_US
dc.identifier.authorityTsang, KM=rp00793en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1093/qmath/42.1.501en_US
dc.identifier.scopuseid_2-s2.0-27844576393en_US
dc.identifier.hkuros36027-
dc.identifier.volume42en_US
dc.identifier.issue1en_US
dc.identifier.spage501en_US
dc.identifier.epage513en_US
dc.identifier.isiWOS:A1991GT83100009-
dc.publisher.placeUnited Kingdomen_US
dc.identifier.scopusauthoridTsang, KM=7201554731en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats